# SDR A6WA201441611

- Difficulty date: May 31, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 26,561 hours, 25,704 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Cracked
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

54600-4000-0077 - TOP CASCADE ON RT THRUST REVERSER IS CRACKED.  REPAIRED CRACK BY WELDING IAW PROCESS SPECIFICATION 1, DWG AW-78-30-0711-04.
